# SDR ASOA2013053003732

- Difficulty date: May 3, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,330 hours, 24,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD FWD FACE HAS FIVE CRACKED ISOLATORS.  R & R ISOLATORS ON FS 621 BULKHEAD IAW SRM 51-42-06.
